# SDR QXEA2009012700052

- Difficulty date: January 24, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 18,795 hours, 19,055 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: GOODRICH
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - INITIALLY, AFTER GEAR SELECTED UP, ALL INDICATIONS SHOWED GEAR UP.  NO LIGHTS ON GEAR PANEL, THEN MAIN GEAR ONLY CYCLED CLIMBING THROUGH 2100 FEET.  F/O SAID ACFT FELT SLUGGISH UNTIL GEAR CYCLED, LIKE GEAR DOORS WERE OPEN.  WHEN GEAR CYCLED, BOTH RED AND AMBER MAINS CAME ON, THEN LEFT AND RIGHT GREEN LIGHTS FLASHED, THE NOSE GEAR WENT UP NORMALLY NO SE GEAR DID NOT CYCLE.  FERRY TO PDX FOR REPAIRS.  REMOVED AND REPLACED RT MLG DOOR LINKAGE WITH NEW.  OPS CHECK GOOD.   RETURNED TO SERVICE.
